MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-JP-NA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that while in use on a patient, the ht70 ventilator loss function and ventilation stopped.The patient was removed from the ventilator and placed on an alternate ventilator without harm as the result of the event.
 
Additional Manufacturer Narrative
Additional information section a - patient identifier correction to section h6 evaluation codes method, result and conclusion.Component codes added.H3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that the ht70 ventilator loss function and ventilation stopped.The device was available for evaluation.The service personnel (sp) inspected the ventilator, confirmed the reported issue and replaced the control board with new one to resolve the issue.Additionally, sp also installed the alternating current (ac) adapter and the ac cord.The ventilator passed all testing per manufacturer specifications and was returned to the customer.The likely cause of the event was isolated in the field to a potential fault in control board.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Section h: device mfg date additional codes added to section h6 evaluation code conclusion and component code h3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that the ht70 ventilator loss function and ventilation stopped.The device was available for evaluation.The service personnel (sp) inspected the ventilator, confirmed the reported issue and replaced the control board printed circuit board assembly (pcba) with new one to resolve the issue.Additionally, sp also installed the alternating current (ac) adapter and the ac cord.The ventilator passed all testing per manufacturer specifications and was returned to the customer.One control pcba received for failure analysis.The control pcba was installed in an ht70 test unit and it did not power but the external power led was on.The control board was removed and further inspected.C92 was found to be cracked and was measured to be internally shorted.If the c92 capacitor fails during use, the ventilator immediately ceases operation and breath delivery stops.An internal investigation was opened to address this issue.The cause of the event was isolated to cracked c92 capacitor in control pcba.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality s pecifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
kelly adams
2101 faraday avenue
carlsbad, CA 92008
7606035046
MDR Report Key11389173
Report Number2023050-2021-00007
Device Sequence Number4037556
Product Code CBK
UDI-Device Identifier10884521542198
UDI-Public10884521542198
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-JP-NA
Device Catalogue NumberHT70PM-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer05/27/2021
12/02/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date05/28/2021
12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale